# SDR QXEA200400179

- Difficulty date: February 26, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 5,238 hours, 3,905 cycles
- Engine: Ge CF348C1
- Engine time: 4,600 hours, 3,452 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 4114T15P02
- Condition: Worn
- Location: Nr 1 Engine
- Part time: 4,581 hours, 3,440 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MFR - FLIGHT 2557 ON FLIGHT FROM PDX TO ONT AIRCRAFT DIVERTED TO MFR DUE TO NR 1 ENGINE VIBRATION.  REPLACED FAN BLADES SERIAL NUMBERS, IHI3069N, IHI3130N, IHI3140N, IHI3144N, IHI3149N, IHI3150N, IHI3156N, IHI3158N, IHI3160N, IHI3178N, IHI3180N, IHI3182N, IHI3186N, IHI3188N, IHI3190N, IHI3191N, IHI3192N, IHI3193N, IHI3194N, IHI3195N, IHI3196N, IHI3198N, IHI3200N, IHI3202N, IHI3203N, IHI3204N, IHI3206N, AND IHI3208N.  OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
